Journal of Symbolic Logic 32 (2):270-271 (1967)

Authors
Rohit Parikh
CUNY Graduate Center
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271696
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,497
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Finite Definability of Number-Theoretic Functions and Parametric Completeness of Equational Calculi.Georg Kreisel & William W. Tait - 1961 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 7 (1-5):28-38.
On Fuzzy Logic III. Semantical Completeness of Some Many-Valued Propositional Calculi.Jan Pavelka - 1979 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 25 (25-29):447-464.
Model Theoretic Approaches to Definability.J. Richard Büchi & Kenneth J. Danhof - 1972 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 18 (4-6):61-70.
Second-Order and Inductive Definability on Finite Structures.Michel De Rougemont - 1987 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 33 (1):47-63.
An Application of Kripke's Completeness Theorem for Intuitionism to Superconstructive Propositional Calculi.J. G. Anderson - 1969 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 15 (16-18):259-288.
On the Completeness of Associative Idempotent Functions.Jaak Henno - 1979 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 25 (3-6):37-43.
On Number of Lindenbaum's Oversystems of Propositional and Predicate Calculi.Teodor Stepień - 1985 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 31 (21-23):333-344.
Generalised Functional Completeness of Sets Ofm-Valued Sheffer Functions.Alan Rose - 1984 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 30 (12):177-182.
Decidable Classes of Number-Theoretic Sentences.I. J. Heath - 1969 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 15 (26-29):411-420.

Analytics

Added to PP index
2016-06-30

Total views
11 ( #769,194 of 2,348,160 )

Recent downloads (6 months)
1 ( #510,741 of 2,348,160 )

How can I increase my downloads?

Downloads

My notes